# SDR QXEA2010041500272

- Difficulty date: April 10, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,748 hours, 22,660 cycles
- Engine: Pwc PW150A
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 8201003006
- Part serial: 01065488
- Condition: Malfunctioned
- Location: Environmental
- Part time: 21,748 hours, 22,660 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 60 KTS NR 1 & NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED AND WE ABORTED THE T/O.  INTERROGATED CDS, FOUND FAULT CODES 3001, 3101, R & R ENVIRONMENTAL CONTROL SYS ELECTRONIC UNIT CONTROL, IAW AMM TASKS 21-61-01-000-801, 21-61-01-400-801 GROUND RAN ACFT, OPS CHECK GOOD.  BLEED HOT CAUTION LIGHT DID NOT RETURN, NO FAULTS LOGGED IN CDS, NO OTHER DEFECTS NOTED.  ACFT RELEASED FOR CHECK FLIGHT, AND CHECK FLIGHT GOOD. RETURNED TO SERVICE.
